# SDR SIMA20141212002

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 28,686 hours, 24,057 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU2
- Part serial: J9846
- Condition: Failed
- Location: Nr 2 Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 32-3, LOG PAGE 3678350 2 INBD BRAKE OVERHEAT.  R & R NR 2 BRAKE TEMP SENSOR IAW AMM 32-47-01.  OPERATIONS CHECKED GOOD AT THIS TIME.  MEL RESTORED.
